# SDR SWAA000183

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Pin
- Part number: 6547953
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK - AFT CARGO DOOR LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  REPOSITIONED DOOR BUNGE CORD AND ADJUSTED AFT CARGO DOOR STOP PINS PER MM.
